# SDR 2006UALA02150

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 53,617 hours, 19,773 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OUTER CYLINDER INNER SURFACE IS CORRODED BETWEEN GLAND NUT THREADS AND CHROME PLATED SURFACE.  LEFT MLG OUTER CYLINDER INNER SURFACE IS CORRODED BETWEEN GLAND NUT THREADS AND CHROME PLATED SURFACE, ITEM ROLLED FORWARD APPROX 270 DEGREES.  REPLACED MAIN LANDING GEAR OUTER STRUT CYLINDER.  SERVICED SHOCK STRUT, BLED BRAKES AND GEAR NORMAL.  ACCOMPLISHED AUTOBRAKE AND ANTI-SKID TESTS.
